Free AdviceGet Free Advice
Home | Get advice | Give advice | Topics | Columnists | - !START HERE! -
Make Suggestions | Sitemap

Get Advice


Search Questions

Ask A Question

Browse Advice Columnists

Search Advice Columnists

Chat Room

Give Advice

View Questions
Search Questions
Advice Topics

Login

Username:
Password:
Remember me
Register for free!
Lost Password?

Want to give Advice?

Sign Up Now
(It's FREE!)

Miscellaneous

Shirts and Stuff
Page Backgrounds
Make Suggestions
Site News
Link To Us
About Us
Terms of Service
Help/FAQ
Sitemap
Contact Us


helllppp !! <<< Previous Question
Next Question >>> how can we be best friends again?

advil


Question Posted Friday May 20 2005, 7:39 pm

what can happen if you consume more then 4 advil at a time? i jusy had 5 advil at a time, can i puke or what, i need an answer asap

[ Answer this question ]
Want to answer more questions in the Health & Fitness category?
Maybe give some free advice about: Mental health?


Ask_me_you_idiot answered Tuesday May 31 2005, 7:09 pm:
When I was younger, I used to take way too many advil at a time. It normally won't hurt you. It just gets you feeling kind of numb and out of it for an hour or so.

[ Ask_me_you_idiot's advice column | Ask Ask_me_you_idiot A Question
]




a.failed.attempt answered Tuesday May 24 2005, 2:55 am:
my friend did this once and she fainted and was then sent to the hospital then to hyland.. its not a smart idea

[ a.failed.attempt's advice column | Ask a.failed.attempt A Question
]



musiclover4life answered Sunday May 22 2005, 2:32 am:
Nothing will happen to u,but y did u do that?

[ musiclover4life's advice column | Ask musiclover4life A Question
]



ello_there_matie_lol answered Sunday May 22 2005, 12:19 am:
it give you major stomach aches. my mom took 6 once, an she was in bed all day with a upset stomach. if you look on the back of the bottle, the lable should say not to take a certain amount( i believe its 4). advil are powerful (i only use one at a time), so 5 wasnt nessasary. i hope you feel better!

hope i helped!

[ ello_there_matie_lol's advice column | Ask ello_there_matie_lol A Question
]



Mackenzie answered Saturday May 21 2005, 4:33 pm:
ARe you awaRe that just because you take 5 oR even 10 aspRin if you choose to, youR chances of getting Rid of youR headache aRe NO moRe likely than if you took the Recommended TWO?? Taking moRe than two is simply oveRdosing and completely unnecessaRy. It's VERY dangeRous, and it's definitely not something you should be toying with: it's bad foR youR oRgans, and thins youR blood, thus causing a heaRt attack..... Hopefully this has been of at least SOME help to you!! Take caRe, and stay safe!!

[ Mackenzie's advice column | Ask Mackenzie A Question
]



xXsarahlizXx answered Saturday May 21 2005, 2:13 pm:
well youre not gonna die. your head or whatever isnt feeling that great should feel better. i would recomend only taking the correct dosage on the label. that way you dont have to worry and your pain goes away. taking more is dangerous. you sound like you know that. you could pass out, get sicker, and so on. so next time think before you take more than you should. unless you wanna die and are attempting suicide. thats not good either. so dont worry me and take like two instead of five. you will still feel better with the right amount.

~*~Sarie~*~

[ xXsarahlizXx's advice column | Ask xXsarahlizXx A Question
]



Wowitzbrit answered Saturday May 21 2005, 12:56 am:
Your headache will go away. But if you are asking are you going to overdose - no. You'd have to take like maybe over 30 tablets, my friend took a little over 60 of them and she had to get her stomach pumped out and that was not a pretty site so just stick with the amount on the box.

[ Wowitzbrit's advice column | Ask Wowitzbrit A Question
]



horsesare666es answered Saturday May 21 2005, 12:25 am:
If i say this, don't go take 100 Advil. I've taken 20 at one time. Nothing really happens. But it really is HORRIBLE for your body. It can cause stomach uclers stomach bleeding. its horrible. but 5. isnt going to kill you. you should consum more than 6 a day (as the label says) but if u take a lot, like even 2 daily, when ur older you are going to regret it. 4 wont hurt ya. just be a bit more careful eh?

[ horsesare666es's advice column | Ask horsesare666es A Question
]



elscorcho96 answered Saturday May 21 2005, 12:00 am:
You'll be fine, but seriously...learn your dosage. Taking five advil won't kill you, but it isn't good for your body. Why didn't you read the label?

[ elscorcho96's advice column | Ask elscorcho96 A Question
]



Teza answered Friday May 20 2005, 11:26 pm:
Nothing bad can happen but dont take anymore. Dont over do it because something could happen. You wont puke you just might get a little dizzy. Try taking a nap and just watch some TV! &hearts;

[ Teza's advice column | Ask Teza A Question
]



S_C answered Friday May 20 2005, 10:06 pm:
Well you probably OD'd.
You shouldn't EVER take pills without reading the back of the bottle to see how much you should be consuming. If you start to feel sick, or even if you don't you should really consult a pharmasist, or a doctor, or even a poisen control.
If you have any epicac (have no idea how it's spelt) you might want to take it. It'll make you throw up for a LONG time, and it's (as far as I know) only used if you swallowed a poisenous substance so you don't like die, but it might be handy.
I'd ask a parent, or call the number on the bottle telling them what you did and asking them what you should do about it.

[ S_C's advice column | Ask S_C A Question
]



Bebe_qirl answered Friday May 20 2005, 10:02 pm:
you shouldn't have taken that much because of your weight if your not heavy at all you should have had ONE! or if your medium two.. what it does to you is makes your stomach bleed !!

[ Bebe_qirl's advice column | Ask Bebe_qirl A Question
]



lifeway4 answered Friday May 20 2005, 9:52 pm:
i think you should read the back of the advil bottle before taking so much. you could get really sick and even die from over dose of medication you really need to be more careful. i think that you will be fine but you need to drink water and dont take anymore for atleast two days. if you feel really sick you need to see a doctor or something it could be the pills that are messing with you.

[ lifeway4's advice column | Ask lifeway4 A Question
]



glaMoRgUrl1234 answered Friday May 20 2005, 8:52 pm:
yu can diee...thatsz wut yu can doo !!! how much stupider can a person gett?
hOpe i hElpEdd !!
xOox mEe !!

[ glaMoRgUrl1234's advice column | Ask glaMoRgUrl1234 A Question
]



texangirl01 answered Friday May 20 2005, 8:35 pm:
lol nothing will happen honey....those pills just help headaches and body aches.....they wont do anything

[ texangirl01's advice column | Ask texangirl01 A Question
]



zapreth answered Friday May 20 2005, 8:12 pm:
Just don't do it again. It is terrible for you liver and stomach and kidneys. However, I think you'll survive just this once.

[ zapreth's advice column | Ask zapreth A Question
]



xXxTHE-MANxXx answered Friday May 20 2005, 8:09 pm:
just dont take more then 10 and you should be ok but you shouldnt be taking that many anyways you should be only taking like 2 or 3 at a time

[ xXxTHE-MANxXx's advice column | Ask xXxTHE-MANxXx A Question
]
Recent popular questions:
Want to give advice?

Click here to start your own advice column!

why do people cover mirrors at a wake
It's hard for me to eat lately
In love with my best guy friend?
my kid lies
How to get him to kiss me?
Help me plz
Fancy other guys apart from my boyfriend
Clean up my credit report
Tap hot water cooking
pregnant? or is it normal that my periods are late
Just Need to Talk to Someone
Could I Be Pregnant?
birth control issue's
Afraid to shop at Menard's
Narcissistic Boyfriend
Dealing with Depression
I'm ngaged to a man but I think I might be lesbian, how do I find out?
she don't want me 2 visit him
WiFi Router set up
Jealousy from her, or me?

All content on this page posted by members of advicenators.com is the responsibility those individual members. Other content © 2003-2014 advicenators.com. We do not promise accuracy, completeness, or usefulness of any advice and are not responsible for content.

Attention: NOTHING on this site may be reproduced in any fashion whatsoever without explicit consent (in writing) of the owner of said material, unless otherwise stated on the page where the content originated. Search engines are free to index and cache our content.
Users who post their account names or personal information in their questions have no expectation of privacy beyond that point for anything they disclose. Questions are otherwise considered anonymous to the general public.

[Valid RSS] eXTReMe Tracker